Testosterone withdrawal symptoms

Common Questions and Answers about Testosterone withdrawal symptoms

androgel

585708 tn?1247192813 I have had cold feet for three years, this went into my whole body about three months ago. I had an ultrasound that showed 4 small nodules and a little bit large. They say my thyroid blood work is on the high end of normal but because I have very low testosterone they are wanting for that to go up (with Andro-Gel but may switch to injectable) before they go for the thyroid, to see if there is a change with normal testosterone, In my opinion.
Avatar m tn I have a shopping list of symptoms so here we go, i have pain in the right side of my lower abdomen and groin sometimes in my right testicle it also radiates around to my lower back sometimes, i sometimes have rubbery lumps in my ejaculate, i suffer from constant nausea, i have been diagnosed with GAD and i recently returned an abnormally low testosterone result. My Dr has had a ct scan of my abdomen and pelvis but this was normal.
Avatar m tn The one thing I failed to mention is that my son did go off suboxone several years ago - cold turnkey. He said it was extremely difficult, and after the acute withdrawal, the post acute symptoms affected his personality in an even more negatively dramatic way, to the point where he decided to go back on it to save his marriage. One dose was enough for him to realize that it wouldn't be the answer.
Avatar n tn After several personal problems in the past and a history of depression I was prescribed Paxil. My personal opinion of this drug is that it is the "drug from hell". After being on it for about a year I discontinued use and yes I did go through nightmarish withdrawal symptoms. But that's been over 5 months ago and I still have no sex drive whatsoever. Before Paxil I had what I assumed was a normal sex drive for a 50 plus year old male individual. Now nothing.
904953 tn?1242311626 my doctor checked my testosterone levels and found out that they were very low (opiates stop your body from making testosterone) so my doc gave me a shot of testosterone and in 4 days i felt like a new man... now i get a shot of testosterone every two weeks and i feel great...
Avatar m tn I recently went to the doctor (new doctor) to talk about my ordeal and requested my testosterone levels be measured. My testosterone levels were 596 ng/dl and she said this was normal. Ultimately she said I was bi-polar manic depressive and put me on Prozac and Symbyax. I was reading online that 596 ng/dl was normal for a 55 year old man. Before I try the anti-depressants I wanna make sure this isn't a low testosterone thing.
Avatar m tn I'm just curious, if you're a female as you say on your profile, why are you taking testosterone? If you're posting on an anxiety site, especially, why are you taking testosterone? Just wondering. You probably have a virus, but there are no doctors on here. You say you missed school -- how old are you? At any rate, if you're concerned, you should see a doctor.
950277 tn?1247274551 Are you interpreting that correctly? I had a T test, and i am a weight lfter with 12% body fat and late 50's male. I bench press 275 for reps. My T level was 580, and the range quoted was 0 to 900 or 1000 with 400 to 600 the mid range, I was informed by a Dr I am above average with my age. If you are lower than 100 or 200, I think you should get some advice about options. A general rule is the higher the fat in a man the lower the T level. You husky types are in trouble.
Avatar m tn It is actually not a coincedence low testosterone causes anxiety and depression among many other things. I am still waiting for my test results but I have many symptoms of low testosterone. I even get anxiety about going places and being social sometimes, luckily my wife is understanding. I have been like this since I quit drinking and smoking weed. I have also been depressed for a while. I am kind of hoping my hormone test will show something wrong so I can start to try and get it fixed.
Avatar m tn - bouts of what i call thyroid crashed where i need to nap 3-5 times per day for 3 days to get caught up. - when not crashing, my legs are strained to get me up stairs and jogging is out o th question (but yet some days, between 9 am and 3 pm i can run up stairs 2 at time and could probably run 5 km. when i increase the dosage, i can get a boos to energy for a few weks but then it fades. any ideas would be greatly appreciated. thank you.
Avatar n tn She has extremely high testosterone extremely low vitamin d and lesions on her brain. she is only 29. her symptoms have been excessive hair growth, alpecia, excessive weight gain in the stomach area and face. she had thousands of test done. no cysts on her ovaries, no tumors seen on an mri of her head. thyroid uptake and ct scan were normal. autoimmune tests came back normal. she has a sharp pain that radiates from the back of her head into her ear cannal and the side of her neck.
Avatar f tn But have never conceived with any other partners in the past. Went to the dr. They say i have symptoms of pcos (facial hair and acne) they tested me and my DHEAS LEVEL and TESTOSTERONE were kinda high but all my other hormones were fine. So they started me on SPRINTEC N SPIRONPROLACTONE and i was wondering will this help or do i need to try METFORMIN OR CLOMID.... i also have a cyst on my right ovary. What is the next step for me.
Avatar f tn My boyfriend is on day 6 of taking no pain killers. He has been on it for years after a shoulder surgery. He has all the symptoms of withdrawal that I have read about. He hasn't told the doctor that he is addicted. Out of all the withdrawal symptoms the sleepless nights is what he can't handle. So he asked for sleeping pills. I first thought it was good idea because all of this is foreign to me but now I think it's a bad idea.
Avatar n tn PTL! But do.have any of you expperience withdrawal symptoms? I am still having arthritic type pain and headaches.
Avatar f tn I believe that when I try to stop, I go through symptoms of withdrawal. feeling of gloom and doom, anxiousness, headache, hyper sensitivtiy to smell, panic and anxiety. I have never used drugs, smoked cigs etc.. I have had many major life stressors which is why I was perscribed the medication. My question is what is, our my symptoms because life is truely getting more difficult? or am I going through withdrawal? ug.. any input appreciated.